# SDR SWAA2022021508187

- Difficulty date: June 17, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STA 865 BETWEEN STR 27L AND 26L BRACKET FOR WASTE WATER BULKHEAD LOWER FRAME IS CRACKED IN 2 EA AREAS AS MARKED / REMOVED AND REPLACED BRACKET PN 149A8109U114 A TAG # A74756 ON AFT CARGO BAY STA. 865 BETWEEN STR 27L AND 26L FOR WASTE WATER BULK LEAD LOWER FRAME IAW BOEING DWG # 149A8102 REV. C. AND SRM 51-40-02-0G-0.
